Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2006 year

The density of separatrix connections in the space of polynomial foliations in CP^2. Proceedings of the Steklov Institute of Mathematics. Volume 254, Number 1 / September, 2006, pp. 169–179. MAIK Nauka/Interperiodica distributed exclusively by Springer Science+Business Media LLC

Authors: Volk D.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site